# SDR AWXA9500801

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT NR 604 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK ON LEFT SIDE AFT CARGO.  OPS CHECKED NORMAL, OK FOR SERVICE.  (M)
